# SDR AALA202503061995

- Difficulty date: March 4, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 76,582 hours, 29,492 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Speaker
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EVACUATION WARNING HORN NOT SOUNDING AT DOOR 2 AND 4. MAINTENANCE REPLACED THE LOUD SPEAKER AT THE 2R DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 23-73-51. THE EMERGENCY EVACUATION WARNING HORN IS OPERATING AT DOOR 2 AND 4 WITH NO ISSUES NOTED.
